# SDR SWIA200718702

- Difficulty date: September 18, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 12,839 hours, 11,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6543 - RIGHT SIDE FLOOR EMERGENCY LIGHT STRIP IS OUT OF SERVICE.  REPLACED FLOOR ILLUMINATION STRIP WITH A SERVICEABLE UNIT.
